On the Unitary Diagonalisation of a Special Class of Quaternion Matrices. / Cheong Took, Clive.

In: applied mathematics letters, Vol. 24, No. 11, 2011, p. 1806-1809.

Research output: Contribution to journalArticlepeer-review

Published

Standard

On the Unitary Diagonalisation of a Special Class of Quaternion Matrices. / Cheong Took, Clive.

In: applied mathematics letters, Vol. 24, No. 11, 2011, p. 1806-1809.

Research output: Contribution to journalArticlepeer-review

Harvard

Cheong Took, C 2011, 'On the Unitary Diagonalisation of a Special Class of Quaternion Matrices', applied mathematics letters, vol. 24, no. 11, pp. 1806-1809.

APA

Cheong Took, C. (2011). On the Unitary Diagonalisation of a Special Class of Quaternion Matrices. applied mathematics letters, 24(11), 1806-1809.

Vancouver

Author

Cheong Took, Clive. / On the Unitary Diagonalisation of a Special Class of Quaternion Matrices. In: applied mathematics letters. 2011 ; Vol. 24, No. 11. pp. 1806-1809.

BibTeX

@article{a527bd73bbbb45cbb8d1a91c0852462e,
title = "On the Unitary Diagonalisation of a Special Class of Quaternion Matrices",
author = "{Cheong Took}, Clive",
year = "2011",
language = "English",
volume = "24",
pages = "1806--1809",
journal = "applied mathematics letters",
issn = "0893-9659",
publisher = "Elsevier",
number = "11",

}

RIS

TY - JOUR

T1 - On the Unitary Diagonalisation of a Special Class of Quaternion Matrices

AU - Cheong Took, Clive

PY - 2011

Y1 - 2011

M3 - Article

VL - 24

SP - 1806

EP - 1809

JO - applied mathematics letters

JF - applied mathematics letters

SN - 0893-9659

IS - 11

ER -